MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 25-40-46
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Event date has not been provided.This information will be provided in a supplemental report if made available.(b)(4) manufactures the s5 gas blender system.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).The device was returned to livanova (b)(4) for repair.The technician was not able to confirm the reported issue.The device was calibrated and subsequent functional verification testing was completed without issues.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that s5 gas blender system displayed an error message and the s5 system displayed an "external device defective" message during maintenance.There was no patient involvement.

Brand Name
S5 GAS BLENDER SYSTEM
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key6757142
Report Number9611109-2017-00589
Device Sequence Number19172583
Product Code DTX
UDI-Device Identifier04033817900702
UDI-Public010403381790070211151026
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-40-46
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1